Talert Syrup 1mg/ml (120 ml)

sopharma shop

Product Filter

SKU: 10006900 Category:

Talert Syrup 1mg/ml (120 ml)

SKU

10006900

Form

SYRUP

Content

120 ml syrup

Weight

0.15 kg

7,79

Found this product at a lower price?

You may have found this product cheaper elsewhere.

However, be very careful as many of our products have been counterfeited and extremely dangerous to your health! This is the only reason they can offer you a lower price!

Please be very careful and only purchase our products through our website.

Secure Payments With

Talert syrup is an anti-allergic drug in the form of a syrup. It contains the active substance cetirizine dihydrochloride.

Available in a convenient package of 120 ml.

Talert syrup is used in adults and children over 2 years of age:

  • to relieve nasal (nasal) and ocular symptoms in seasonal and perennial allergic rhinitis;
  • for relief of chronic hives (chronic idiopathic urticaria).

If after 3 days you do not feel better or your condition worsens, you should seek medical help.

 

 Composition:  in 1 ml of syrup:
 Cetirizine dihydrochloride 1 ml 
 The other ingredients are: sodium acetate trihydrate, glacial acetic acid, glycerol, propylene glycol, methyl, parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), aspartame (E951), "exotic" liquid essence.

Usage

Always take this medicine exactly as described in this leaflet or as your doctor, pharmacist or nurse has told you. If you are not sure, talk to your doctor or pharmacist.

Follow the recommendations below, unless your doctor has given you other instructions for using Talert syrup.

  • Children aged 2 to 6 years: 2.5 ml (2.5 mg) twice daily.
  • Children aged 6 to 12 years: 5 ml (5 mg) twice daily.
  • Adults and children over 12 years of age: 10 ml (10 mg) once daily.

Patients with moderate to severe renal impairment: In patients with moderate renal impairment, it is recommended to take 5 ml of syrup once a day.

If you have the impression that the effect of Talert is too weak or too strong, please talk to your doctor.

Duration of treatment

The duration of treatment depends on the type, duration and response to the complaints and is determined by your doctor.

More Information

Side effects:

Like all medicines, Talert syrup can cause side effects, although not everybody gets them.
The following adverse reactions were observed in the post-marketing setting. Their frequency is defined as follows:

  • common: from 1 patient per 100 to 1 per 10;
  • uncommon: 1 patient in 1,000 to 1 in 100;
  • rare: from 1 patient in 10,000 to 1 in 1,000;
  • very rare: less than 1 in 10,000

Blood and lymphatic system disorders: 

  • very rare – thrombocytopenia (low levels of platelets in the blood);

Cardiac disorders:

  • rare – tachycardia (rapid heartbeat);

Eye disorders: 

  • very rare – accommodation disorder, blurred vision, uncontrolled eye movements;

Gastrointestinal disorders: 

  • common – dry mouth, nausea; 
  • uncommon – abdominal pain, diarrhea;

General disorders and administration site conditions: 

  • common – fatigue; 
  • uncommon: asthenia (complete exhaustion), malaise; 
  • rare – swelling (swelling);

Immune system disorders: 

  • rare – allergic reactions, some of which are severe (very rare);

Hepatobiliary disorders: 

  • rare – impaired liver function;

Research: 

  • rare – weight gain;

Nervous system disorders: 

  • common – dizziness, headache; 
  • uncommon – paresthesia (unusual skin sensations);
  • rare – convulsions, movement disorders; 
  • very rare – syncope (fainting), tremor (shaking of the limbs), dysgeusia (altered taste);

Mental disorders: 

  • frequent – drowsiness; 
  • uncommon – anxiety; 
  • rare – aggression, confusion, depression (depression), hallucinations, insomnia; 
  • very rare – tics;

Renal and urinary disorders: 

  • very rare – burning and soreness when urinating, nocturnal urination;

Respiratory disorders: 

  • common – pharyngitis (sore throat), rhinitis (runny nose);

Skin and subcutaneous tissue disorders: 

  • uncommon – pruritus, rash; 
  • rare – urticaria (hives); 
  • very rare – edema, fixed drug rash.

Tell your doctor if you get any of these side effects. At the first sign of a hypersensitivity reaction, stop taking Talert. Your doctor will assess the severity of the condition and decide what next steps need to be taken.

If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet.

Do not take Talert syrup

  • if you are allergic (hypersensitive) to cetirizine, hydroxyzine or other piperazine derivatives (similar active substances to other medicines) or to any of the other ingredients of this medicine (listed in section 6);
  • if you have severe kidney problems (severe kidney failure and creatine below 10 ml / min).

Warnings and precautions

Talk to your doctor or pharmacist before taking Talert syrup.

  • If you have kidney failure, ask your doctor for advice; if necessary, he will prescribe a lower dose;
  • If you have epilepsy and risk of seizures, you should consult your doctor before using this medicine;

No clinically significant interactions of cetirizine with alcohol were observed at usual doses (at a blood alcohol concentration of 0.5 g / l corresponding to a glass of wine). However, as with all antihistamines, concomitant use of alcohol is not recommended.

Special instructions:

The syrup contains as excipients methyl and propyl parahydroxybenzoate, which, although rare, can cause allergic reactions (possibly delayed). 

The syrup contains aspartame, a source of phenylalanine. It can be harmful for people with phenylketonuria.

Storage:

Store in the original package, in a dark place, at a temperature below 30 ° C. Do not freeze.
Keep out of reach of children.

The syrup can be used up to 1 month after opening the bottle.

Do not use this medicine after the expiry date which is stated on the pack. The expiry date refers to the last day of that month.

Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Other medicines and Thalert syrup:

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

No interactions with other drugs are expected with cetirizine.

Tolerate syrup with food and drink:
Food has no significant effect on the absorption of cetirizine.

Pregnancy, breast-feeding and fertility:

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy

The use of Thalert syrup is not recommended during pregnancy.

Breast-feeding

Due to the release of cetirizine in breast milk, the use of Talert syrup during breast-feeding is undesirable. In cases of emergency use, breast-feeding should be discontinued.

Driving and using machines:

Clinical studies have not shown impairment of attention, alertness and ability to drive after taking Thalert syrup in the recommended doses.

If you intend to drive, perform potentially dangerous activities or operate machinery, you should not exceed the recommended dose. Carefully consider the effect of the drug.

If you are in the group of sensitive patients, you are likely to find that concomitant use of alcohol or other drugs with a depressant effect on the nervous system may cause a further decrease in attention and affect your ability to react.

Overdose:

If you take more Talert syrup than you should If you think you have overdosed on Talert syrup, please tell your doctor. He will consider what measures to take if necessary.
Following an overdose, the following side effects may occur with increased frequency. The following side effects have been reported: confusion, diarrhea, dizziness, tiredness, headache, malaise, dilated pupils, itching, restlessness, sedation, drowsiness, stupor (numbness), abnormally fast heartbeat, tremors and urinary retention.

If you forget to take Talert syrup

Do not take a double dose to make up for a forgotten dose.

If you have any further questions on the use of this product, ask your doctor or pharmacist.